# SDR VNAA2020061411101

- Difficulty date: June 14, 2020
- Submitted: June 14, 2020
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 41,526 hours, 31,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EPSU EMERGENCY LIGHTS WILL NOT ILLUMINATE. ADJUSTED EPSU BATTERY PACK IAW AMM 33-51-17-400-801-A01. OPS CHECKED GOOD
